# SDR UPS99830288

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C1 FS 140, LBL 44, THE FLOORBEAM IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED IAW DH SK866-902.
